Im 29 years old and have never had a regular cycle... in fact, i rarely got my period. I have had my period for 9 weeks straight. I have never been on birth control, so after 5 weeks of my period, my Dr. Put me on orthotrycyclen to see if it would help to regulate my cycle. After an additional 4 weeks of continued fairly heavy period, he put me on Provera 10 mg for 10 days. I am on day 4 and it seems as if after I take the Provera, my period gets heavier. I'm almost tempted to stop taking the Provera because in the morning my period is very light, then I take the Provera and it gets heavier. I won't stop the medication without speaking to my Dr., but it is extremely frustrating.. anyone been through a similar situation? Any suggestions?
- Provera Information for Consumers
- Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2014 • 2 answers
Posted 19 Feb 2014 • 1 answer
Posted 12 Apr 2014 • 3 answers
Posted 29 Jan 2015 • 2 answers
Posted 24 Feb 2015 • 2 answers